# SDR AWXA200500524

- Difficulty date: April 21, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- Aircraft time: 38,668 hours, 15,785 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Nut
- Part number: R57248003002
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - LANDING GEAR - DURING C-08 CHECK, CORROSION WAS FOUND ON THE RETAINING NUT FOR THE FWD PINTLE BEARING ON THE RT MAIN LANDING GEAR.  MAINTENANCE REMOVED AND REPLACED RETAINING NUT IAW A320 SRM 57-26-13.
